Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Simple Elementary Proof of Hilbert’s Inequality

David C. Ullrich
The American Mathematical Monthly
Vol. 120, No. 2 (February 2013), pp. 161-164
DOI: 10.4169/amer.math.monthly.120.02.161
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.02.161
Page Count: 4
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
A Simple Elementary Proof of Hilbert’s Inequality
Preview not available

Abstract

Abstract We give a very simple proof of Hilbert’s inequality.

Page Thumbnails